# SDR ASAA0340363

- Difficulty date: December 19, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384425
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND AFT CARGO LEFT CARGO TRACK IS DAMAGE BEYOND LIMITS.  REPAIRED IAW SRM.  (M)
